On a paper of S. Zahid Ali Zenei

Authors

  • v Zivorad Tomovski

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.301

Abstract

In this note two theorems obtained by S. Zahid Ali Zenei in [11] are refined.

Author Biography

v Zivorad Tomovski

Faculty of Mathematical and Natural Sciences, Skopje, MACEDONIA.

Downloads

Published

2002-03-31

How to Cite

Tomovski, v Z. (2002). On a paper of S. Zahid Ali Zenei. Tamkang Journal of Mathematics, 33(1), 21-24. https://doi.org/10.5556/j.tkjm.33.2002.301

Issue

Section

Papers